# SDR 2005UALA00751

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 18,094 hours, 5,061 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Aft Manual Pit D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A PUNCTURE IN THE AFT MANUAL PIT DOOR.  MEASURES APPROXIMATELY .5 BY .25 IN AN "L" SHAPE.  AFTER INTERIM REPAIR WAS REMOVED, A HFEC INSPECTION WAS ACPL AND NO CRACKS WERE FOUND.  REPAIR DOUBLER WAS INSTALLED PER SRM 51-20-05 AND 51-40-02.  WORK WAS ACPL ON WU-Z5237L BY GSO AMT 110080, 4550, AND INSP BY QC 400, 385.
